Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/9840
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAmmar, Aymen
dc.contributor.authorJeribi, Aref
dc.contributor.authorMahfoudhi, Kamel
dc.date.accessioned2019-10-14T12:15:48Z
dc.date.available2019-10-14T12:15:48Z
dc.date.issued2019
dc.identifier.urihttp://hdl.handle.net/10662/9840
dc.description.abstractIn this paper, we introduce and study the Browder essential approximate pseudospectrum and the Browder essential defect pseudospectrum of bounded linear operators on a Banach space. Moreover, we characterize these spectra and will give some results concerning the stability of them under suitable perturbations.es_ES
dc.format.extent12 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPseudospectrumes_ES
dc.subjectBrowder essential approximate pseudospectrumes_ES
dc.subjectDefect pseudospectrumes_ES
dc.subjectPseudoespectroes_ES
dc.subjectPseudoespectro aproximadoes_ES
dc.subjectPseudoespectro del defectoes_ES
dc.subjectNavegador esenciales_ES
dc.titleBrowder essential approximate pseudospectrum and defect pseudospectrum on a Banach spacees_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.03 Álgebra y Espacios de Banaches_ES
dc.subject.unesco1202.14 Espacio de Hilbertes_ES
dc.subject.unesco1202.16 Transformadas Integraleses_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationAmmar, A., Jeribi, A., Mahfoudhi, K. (2019). Browder essential approximate pseudospectrum and defect pseudospectrum on a Banach space. Extracta Mathematicae 34 (1), 29-40. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversity of Sfax. Tunisiaes_ES
dc.identifier.doi10.17398/2605-5686.34.1.29
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage29es_ES
dc.identifier.publicationlastpage40es_ES
dc.identifier.publicationvolume34es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 34, nº 1 (2019)

Files in This Item:
File Description SizeFormat 
2605-5686_34_1_29.pdf345,91 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons